# SDR REXA2017020400153

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,631 hours, 5,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER DIAPHRAM BETWEEN BS 364 AND 349 IS CORRODED.  NO ALLOWABLE DAMAGE IAW SRM 53-21-23. REMOVED AND REPLACED THE DIAPHRAM IAW SRM-51-42-21 AND 51-42-06.
